# SDR DHL2006780003

- Difficulty date: October 31, 2006
- Submitted: November 19, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: 9120
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB, ACCESS PANEL 9120 HAS THREE DAMAGED SCREW HOLES.  CUTOUT DAMAGED AREA IAW BOEING SRM 55-10-5 FIG 1.  FAB REPAIR ANGLES FROM 7075-T6, .080, PO NR 9003505, 10.65” BY 1” BY 1” IAW BOEING SRM 55-10-5 FIG 1.  DETAIL TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 55-10-5 FIG 1 DETAIL 1.
